| Model Number |
TFH9100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
06/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A 39-year-old male patient with newly diagnosed glioblastoma (gbm) started optune gio therapy on (b)(6) 2026.On (b)(6) 2026, novocure received a medical record dated (b)(6) 2026, indicating that the patient was experiencing mild irritation at the surgical incision site, which remained slightly open.During a follow up appointment on (b)(6) 2026, it was noted that the patient tolerated optune gio well without skin side effects.An attempt was made to contact the prescribing physician; however, no reply was received.
Additional Manufacturer Narrative
Based on the available information, the contribution of the array placement to the wound dehiscence that might lead to a serious event, requiring medical and/or surgical intervention cannot be ruled out.Wound dehiscence is an expected event with optune gio device use (ef-11 0% and <1% ef-14 optune arm).Contributing factors for wound dehiscence in this patient include: prior radiation, underlying cancer disease, prior surgery affecting skin integrity.